# SDR DXTA2018120301742

- Difficulty date: November 30, 2018
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N573QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605827
- Aircraft time: 8,473 hours, 6,636 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 65430087
- Condition: Inoperative
- Location: Mlg
- Part time: 8,473 hours, 6,636 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL LANDING GEAR RETRACTION DID NOT RETRACT - AFTER GEAR RETRACTION, THE GEAR UNLOCK LIGHT REMAINED ILLUMINATED. QRH CHECKLIST WAS ACCOMPLISHED.   ADDITIONAL INFO...SQ 47339: JACKED AIRCRAFT. HOOKED HYDRAULIC MULE. PERFORMED GEAR SWINGS. NOTED NO DEFECTS WITH GEAR INDICATION LIGHTS. COLD SOAKED EACH SWITCH ONE AT A TIME WHILE SWINGING GEAR. NOTED NO DEFECTS WITH GEAR INDICATION LIGHTS. DISCONNECTED EACH EACH UPLOCK SWITCH WHILE TESTING EACH CIRCUIT. NOTED NO DEFECTS WITH LH MLG UPLOCK SWITCH OR NLG UPLOCK SWITCH. NOTED RH MLG UPLOCK SWITCH TO HAVE VARYING AND AT TIMES HIGH RESISTANCE WHILE TRIGGERING SWITCH. UPLOCK SWITCH ORDERED. REMOVED RH MLG UPLOCK SWITCH. AVIONICS TO BUILD UP NEW ASSEMBLY FOR INSTALL. FABRICATED RH MLG UPLOCK HARNESS 6648104-13 / RJ67134 USING NEW UPLOCK SWITCH ASSEMBLY PRT#65-430087 AND EXISTING P1 CONNECTOR PRT#MS27497T10F98S IAW CESSNA CITATION STANDARD PRACTICES MANUAL CHAPTER 20-30-15 WIRING AND RESISTER MAINTENANCE PRACTICES AND REFERENCING CESSNA 560XL WIRE DIAGRAM MANUAL 32-30-01-01 FIGURE 01. INSTALLED NEW UPLOCK SWITCH ASSEMBLY AND ADJUSTED IAW CE 560XL MM 32-61-00-2. MLG SWINGS COMPLETED AND OPERATIONAL CHECK IS GOOD. VERIFIED SWITCH INSTALL AND OPERATIONAL CHECK. SERVICED HYDRAULICS AND DISCONNECTED MULE. DOWN JACKED AIRCRAFT.
